このエントリーをはてなブックマークに追加
ID 56331
フルテキストURL
著者
Raj, Kuldip School of Mathematics Shri Mata Vaishno Devi University
Anand, Renu School of Mathematics Shri Mata Vaishno Devi University
Pandoh, Suruchi School of Mathematics Shri Mata Vaishno Devi University
抄録
The present paper focus on introducing certain classes of Cesàro Orlicz sequences over n-normed spaces. We study some topological and algebraic properties of these spaces. Further, we examine relevant relations among the classes of these sequences. We show that these spaces are made n-BK-spaces under certain conditions. Finally, we compute the Köthe-Toeplitz duals of these spaces.
キーワード
Orlicz function
Musielak-Orlicz function
n-normed spaces
difference sequence spaces
Köthe-Toeplitz dual
備考
Mathematics Subject Classification. Primary 40A05, 46A20; Secondary 46D05, 46A45, 46E30.
発行日
2019-01
出版物タイトル
Mathematical Journal of Okayama University
61巻
1号
出版者
Department of Mathematics, Faculty of Science, Okayama University
開始ページ
141
終了ページ
158
ISSN
0030-1566
NCID
AA00723502
資料タイプ
学術雑誌論文
言語
English
著作権者
Copyright©2019 by the Editorial Board of Mathematical Journal of Okayama University
論文のバージョン
publisher
査読
有り
Submission Path
mjou/vol59/iss1/8